# SDR DALA2015012300549

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON MID CARGO DOOR, BS 654 BETWEEN BEAM 5 AND UPPER EDGE.  FITTING WAS REMOVED IAW SRM 51-30-02 AND 51-30-1.  FITTING WAS FABRICATED AND DRILLED AJUSTED IAW DWG 3926046, REV B. FITTING WAS TREATED AND PAINTED IAW SRM 51-30-03 PAR 14/21. NEW FITTING WAS INSTALLED IAW SRM 51-30-1.
